# SDR CA090127009

- Difficulty date: September 5, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 18,957 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bracket
- Part number: 417157001
- Condition: Cracked
- Location: Fuel Filter
- Part time: 1,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL FILTER BRACKET CRACKING DUE TO HARMONIC VIBRATION.
